# SDR DALA2016072405609

- Difficulty date: July 23, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE FORWARD WET AREA , BS 200, RBL 44, FLOOR SUPPORT CHANNEL CORRODED.    FOUND TO BE OUT OF LIMITS.  REPLACED IAW DWG 9936534, REV BW.
